# SDR USAA980273

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 32,052 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND A 1.75 INCH CRACK IN THE SKIN AFT OF THE EQUIPMENT EXHAUST AT STATION 380 BETWEEN STRINGER 28L AND BL 0.  INSTALLED DOUBLER PER REPAIR DOCUMENT EA NR 44097.  (M)
